About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 742912, 3 pages
http://dx.doi.org/10.1155/2013/742912
Research Article

The Periodicity of Positive Solutions of the Nonlinear Difference Equation

Department of Mathematics, Faculty of Science and Arts, Bülent Ecevit University, 67100 Zonguldak, Turkey

Received 30 November 2012; Revised 4 February 2013; Accepted 6 February 2013

Academic Editor: M. De la Sen

Copyright © 2013 Mehmet Gümüş. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mehmet Gümüş, “The Periodicity of Positive Solutions of the Nonlinear Difference Equation ,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 742912, 3 pages, 2013. doi:10.1155/2013/742912